# SDR ASAA2023122148278

- Difficulty date: December 21, 2023
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 05004
- Aircraft time: 35,282 hours, 11,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RH SHEAR PLATE CORRODED FR69-FR70 GROUNDED - YES. AFT WET AREA RH SHEAR PLATE, NO ALLOWABLE DAMAGE LIMITS GIVEN IN THE A320 SRM, REMOVED AND REPLACED P/N D5347112420300, PO: 1077802.2 SHEAR PLATE IAW A320 SRM 51-72-11 AND 51-42-11.
